# SDR DHLA2009801004

- Difficulty date: April 28, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 87,000 hours, 33,217 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM N/R 235627- N/R 236921 REF LT PRIMARY HEAT EXCHANGER AFT LOWER CORNER CRACKED 3/4", STA 12. WHILE PERFORMING INSPECTION OF THIS COMPLETED ITEM, QC REP NOTED 1 IN PROCESS INSPECTION NDT C/W 2 HI-LOCKS  NOT TORQUED OR WITNESSED BY Q.C + 3 HI LOCK PULLED ON DOUBLER, LOWER AFT CORNER. ORDER REMOVE REPAIR + RE-C/W.  REMOVED PREVIOUSLY ACCOMPLISHED REPAIR (REF: NR 236921) IAW SRM 51-1-21 SRM 51-3-0 PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 AF 09181 DATED 04-29-09 EVA DB53-00256 DEV IR DATED 4-21-09 SMN DWG ED - 4933 DATED 4-13-09 FABRICATED REPAIR DOUBLER (AL2024 T3 0.050') + REPAIR TRIPLER (AL2024 T3 0.063") + FILLER (AL2024 T3 0.100") IAW SEMAN DWG ED- 4933 CLEANED, TREATED & PRIMED AREA + REPIR PARTS IAW. SRM 51-1-8B INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4933, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0 SRM 51-1-20D, SRM 51-3-1
